# SDR FDEA202403250371

- Difficulty date: March 25, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 74,064 hours, 28,137 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 146N85151
- Condition: Corroded
- Location: Bs 1440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO COMPARTMENT F.STA 1440 S.27 R BRAKET SUPPOR CORRODED REMOVED, INSPECTED FOUND OUT OF LIMIT, FABRICATED, TREATED, PRIMED TOP COATED AND   INSTALLED AFT CRG COMPARTMENT BRAKET P/N 146N8815-1 AT STA 1440 S.27 RH IAW EA F-5320-  T0378505, B757 SRM 51-40-02-0G ,53-00-03-1A AND 51-40-05-0G, 51-20-01-0G.    MAJOR REPAIR
